Next Article in Journal
Discerning Xylella fastidiosa-Infected Olive Orchards in the Time Series of MODIS Terra Satellite Evapotranspiration Data by Using the Fisher–Shannon Analysis and the Multifractal Detrended Fluctuation Analysis
Previous Article in Journal
Nonlinear Inverse Problems for Equations with Dzhrbashyan–Nersesyan Derivatives
 
 

Order Article Reprints

Journal: Fractal Fract., 2023
Volume: 7
Number: 465

Article: Overlap Functions-Based Fuzzy Mathematical Morphological Operators and Their Applications in Image Edge Extraction
Authors: by Xiaohong Zhang, Mengyuan Li and Hui Liu
Link: https://www.mdpi.com/2504-3110/7/6/465

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop